# SDR CALA2010060800255

- Difficulty date: June 6, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 40,568 hours, 13,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, MAIN CABIN EPL ON SEAT 14C BULB/OUT/BURNT/INOP.  RELAMPED MAIN CABIN EPL ON SEAT 14C; IAW B737 AMM 33-51-11; OPS CHECKED GOOD; IAW B737 AMM 33-51-11.
